# SDR 95FDEA01418

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 20240080
- Condition: Gouged
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 6 SLAT L/E HAS SMALL GOUGES APPROX 28 INCHES FROM O/B END.  REMOVED DAMAGE, FABRICATED REPAIR AND INSTALLED ON NR 6 SLAT L/E APPROX 28 INCHES FROM O/B END IAW FEDEX SRM 57-50-1, 57-50-3, DWG 65-17302.
